# SDR AALA202211210728

- Difficulty date: November 17, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Aircraft time: 60,484 hours, 24,823 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Sensor
- Part number: 0861FL1
- Part serial: 9843
- Condition: Failed
- Location: Zone 200 - Fuse
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: SPEED TRIM FAIL LIGHT ILLUMINATED DURING CLIMB OUT. BOTH AUTOPILOT CHANNELS INOPERATIVE. EMERGENCY DECLARED; FLIGHT DIVERTED TO DFW LANDING SAFELY.  SPEED TRIM FAIL CORRECTED BY REPLACING LEFT HAND AOA VANE (AALA202211180728) PER AMM 34-21-05-400-801. AUTOPILOT CORRECTED BY REPLACING FIRST OFFICERÏ¿½S CONTROL COLUMN SWITCHING MODULE M1201 (AALA202211191280) PER AMM 27-41-51. ACCOMPLISHED SATISFACTORY TESTS.
